Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 3, Issue 4, 2009
Metadata
 

Periodic cyclic homology of reductive p-adic groups
Maarten Solleveld
pp. 501–558
Abstract | Full-Text PDF (447 KB) | Metadata

The geometry of determinant line bundles in noncommutative geometry
Partha Sarathi Chakraborty and Varghese Mathai
pp. 559–578
Abstract | Full-Text PDF (189 KB) | Metadata

A period map for generalized deformations
Domenico Fiorenza and Marco Manetti
pp. 579–597
Abstract | Full-Text PDF (178 KB) | Metadata